English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An explicit arithmetic formula for the Fourier coefficients of Siegel-Eisenstein series of degree two and square-free odd levels

MPS-Authors
/persons/resource/persons235829

Mizuno,  Yoshinori
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mizuno, Y. (2009). An explicit arithmetic formula for the Fourier coefficients of Siegel-Eisenstein series of degree two and square-free odd levels. Mathematische Zeitschrift, 263(4), 837-860. doi:10.1007/s00209-008-0442-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26E8-C
Abstract
There is no abstract available